# SDR DALA2018082325231

- Difficulty date: August 22, 2018
- Submitted: August 23, 2018
- Operation: Air carrier
- Aircraft: N3741S
- Make and model: Boeing 737832
- Aircraft serial: 30487
- Aircraft time: 57,252 hours, 22,094 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  FOUND EMERGENCY LIGHTS FROM ROW 23-AFT, WAS INOPERATIVE AFTER BEING ON FOR 10 SECONDS. FOUND THE BATTERY PACK M1672 WAS INOPERATIVE.  R & R THE BATTERY PACK IAW MM 33-51-06. OPS CHECKED NORMAL.
